Ask an expert
Question

28 Jul 2013

Low or no sex drive after using steroids?
I'm a 33 year old male. I've used steroids before when I was gyming. I've stop using steroids. After I stop using steroids, I have no sex drive. What can cause this problem and why? What can I do to get my sex drive back?
Answer 242,405 views
Expert
Sexologist

28 Jul 2013

Steroids most definetely have some negative impacts on he human body. It is best to seek the professional medical advice. Request that they test your hormones - testosterone and explore with you what the physical impact had been and the best course of action to take. 
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
29% - 9749 votes
No
71% - 23960 votes
Vote